# SDR ASOA020486

- Difficulty date: September 6, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Part time: 32,469 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION, THE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE EMERGENCY LIGHT SWITCH ON AND CHARGED THE BATTERY PACK.  OPERATIONS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
